# SDR W8PA970062

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER LEFT EMERGENCY LIGHT IS INOP.  REPLACED LAMP.  (M)
